# SDR JJBA20171227004

- Difficulty date: December 27, 2017
- Submitted: January 4, 2018
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 37,306 hours, 50,295 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE AIR STAIR DOOR SILL. STRUCTURES TO ACCESS.  AIR STAIR DOOR SILL BLENDED, TREATED AND PRIMED IAW 51-20-11 BLENDING, SRM 51-20-16 ALODINE AND SRM 51-20-36 PRIMER DG 803854.
